Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 61, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jun 3, 2021, 8:26 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2021, 8:26 PM EDT (00:26 UTC)
- Expired
- Jun 4, 2021, 4:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted.
709 WHUS71 KAKQ 040026 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 826 PM EDT Thu Jun 3 2021 ANZ630>632-634-040800- /O.NEW.KAKQ.SC.Y.0061.210604T0026Z-210604T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 826 PM EDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY... * WHAT...South to southwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Smith Point to Windmill Point VA, Chesapeake Bay from Windmill Point to New Point Comfort VA, Chesapeake Bay from New Point Comfort to Little Creek VA and Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel. * WHEN...Until 4 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
577 WHUS71 KAKQ 040410 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 1210 AM EDT Fri Jun 4 2021 ANZ638-040800- /O.EXA.KAKQ.SC.Y.0061.000000T0000Z-210604T0800Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 1210 AM EDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... * WHAT...South winds 15 to 20 kt and waves 1 to 2 ft. * WHERE...James River from James River Bridge to Hampton Roads Bridge-Tunnel. * WHEN...Until 4 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ630>632-634-040800- /O.CON.KAKQ.SC.Y.0061.000000T0000Z-210604T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 1210 AM EDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay from New Point Comfort to Little Creek VA, Chesapeake Bay from Smith Point to Windmill Point VA and Chesapeake Bay from Windmill Point to New Point Comfort VA. * WHEN...Until 4 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
338 WHUS71 KAKQ 040747 MWWAKQ URGENT - MARINE WEATHER MESSAGE National Weather Service Wakefield VA 347 AM EDT Fri Jun 4 2021 ANZ630>632-634-040900- /O.EXP.KAKQ.SC.Y.0061.000000T0000Z-210604T0800Z/ Chesapeake Bay from Smith Point to Windmill Point VA- Chesapeake Bay from Windmill Point to New Point Comfort VA- Chesapeake Bay from New Point Comfort to Little Creek VA- Chesapeake Bay from Little Creek VA to Cape Henry VA including the Chesapeake Bay Bridge Tunnel- 347 AM EDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... $$ ANZ638-040900- /O.EXP.KAKQ.SC.Y.0061.000000T0000Z-210604T0800Z/ James River from James River Bridge to Hampton Roads Bridge- Tunnel- 347 AM EDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS MORNING... $$ 05
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 4:00 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 4:00 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
400 PM EDT Thu Jun 3 2021
.SYNOPSIS...
Low pressure and its accompanying cold front will weaken while
moving through the region tonight into Friday. The front will
wash out offshore over the weekend, as weak high pressure
settles across the local area.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 330 PM EDT Thursday...
Widespread shower and thunderstorm activity will continue
across southeast VA and northeast NC through tonight. Bouts of
heavy rain and localized flooding will occur within the Flash
Flood watch area given the rain that fell late Wednesday and an
additional 1-3 inches of rain (with locally higher amounts) that
are expected through tonight. Have added James City and
Gloucester County to the FF Watch given recent obs and recent
radar trends. In addition to the heavy rain, SPC has placed our
northern tier VA counties and lower MD counties in a SVR TSTM
Watch through 9 pm as a broken line of strong to severe storms
is expected. We'll be on the look out for isolated storms
capable of producing localized damaging wind gusts within the
watch area. Storms should overall be moving fast enough to
preclude and heavy rain/flooding mention across the north/NW
despite WPC's westward expansion of SLGT risk area in Day 1 ERO.
Continued likely PoPs this evening, though the severe threat
will diminish. Heavy rain potential continues overnight across
the SE. Mostly cloudy tonight with lows in the mid to upr 60s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 330 PM EDT Thursday...
Broad trough aloft will swing through the region Fri into Fri
night, gradually pushing the bulk of the significant moisture S
and E of the FA. Will hang onto highest PoPs (50-70%) across ESE
VA-NE NC Fri morning, with drying expected by late morning. With
the upper trough and an associated shortwave progged to push
through the area Fri aftn/evening, expect tstms to redevelop
(even across the NW). Lapse rates steepen/become more favorable
by aftn so there will be some potential for a few strong/severe
tstms with wind and possibly large hail. SPC has a marginal risk
for now. Variable clouds/partly sunny Fri with highs mainly in
the lower-mid 80s. Drying out and becoming mostly clear to
partly cloudy Fri night into early Sat morning with lows in the
60s.
High pressure builds over the area for Sat. Partly to mostly
sunny and warm with highs ranging through the mid to upper
80s. Will hang on to a 20% PoP over interior NE NC Sat aftn
given slightly higher dew pts and some weak instability. Clear
to partly cloudy Sat night with lows in the 60s. Remaining dry
and warm Sunday with high pressure in control. Highs from the
low-mid 80s coast to the low 90s inland.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 330 PM EDT Thursday...
The latest 12Z/03 models continue to forecast a summerlike pattern
with just isolated to perhaps scattered diurnal convection (highest
coverage during the aftn/evening) from the early to middle part of
next week. A potent shortwave potentially dives SSE from srn Canada
to far nrn New England by the end of next week. This feature
potentially could allow a backdoor cold front to settle near the
region by late next week. Regardless, the main mid/upper level flow
is expected to remain well to our north. It will be somewhat humid
with dew pts in the 60s to near 70F (highest SE). Highs will range
from the upper 80s to lower 90s through the period with some locally
cooler conditions at the immediate coast only. Lows will range from
the mid 60s to around 70F.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...
A widespread coverage of showers/tstms is expected this
afternoon and evening across the area. Greatest coverage will be
for ORF/PHF/ECG. CIGs during the 18-00Z period will mostly be
VFR (> 3000 ft) or at least high level MVFR (2000-2500 ft) but
VSBY flight restrictions are likely in heavy downpours. Showers/tstms
will continue overnight/early Fri morning over mainly SE VA/NE
NC. IFR CIGS will become prevalent for all terminals 08Z-14Z
Fri. Mainly dry over the area except in the far SE after
12Z Fri morning, but with redevelopment of scattered
showers/tstms expected Fri aftn.
OUTLOOK...Generally dry/VFR for the weekend other than spotty
aftn tstms into NE NC.
&&
.MARINE...
As of 400 PM EDT Thursday...
Heavy rain and thunderstorms are moving across the area. Winds
are generally southerly 10-15 kt with a few gusts around 20 kt.
Seas seas are increasing to 3-4 feet while waves in the bay are
around 1 to 2 feet. Southerly winds 20-25 kt for an hour or two
tonight across the middle Chesapeake Bay. There is also the
possibility for SCA conditions across the far northern coastal
waters later tonight into Friday as seas increase to around 4 to
5 feet (especially out 20 nm). S to SW flow continues on Friday
and through the weekend around 10 to 15 knots. Sub-SCA
conditions are anticipated into early next week.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch through Friday morning for NCZ012>017-
030>032.
VA...Flash Flood Watch through Friday morning for VAZ084-087>090-
092-093-095>098-523>525.
MARINE...None.
&&
SYNOPSIS...JDM
NEAR TERM...JDM
SHORT TERM...JDM/LKB
LONG TERM...ERI
AVIATION...JDM/LKB
MARINE...AJB/CPHazardous weather outlook, Jun 3, 8:13 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 813 PM EDT Thu Jun 3 2021 MDZ021>024-VAZ048-060>062-064>069-075>083-085-086-509>522-050015- Dorchester-Wicomico-Somerset-Inland Worcester-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Middlesex-Mathews- Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 813 PM EDT Thu Jun 3 2021 This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia and south central Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe thunderstorms containing damaging wind gusts and hail will be possible Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-VAZ099-100-050015- Maryland Beaches-Accomack-Northampton- 813 PM EDT Thu Jun 3 2021 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT FRIDAY THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. A few strong to severe thunderstorms containing damaging wind gusts and hail will be possible Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-050015- Eastern Currituck- 813 PM EDT Thu Jun 3 2021 This Hazardous Weather Outlook is for northeast North Carolina. .DAY ONE...Tonight. Showers and isolated thunderstorms will produce heavy rain at times and the potential for localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few strong to severe thunderstorms containing damaging wind gusts and hail will be possible Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-VAZ084-087>090-092-093-095>098-523>525-050015- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Gloucester-Greensville-Sussex-Surry- James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk- Chesapeake-Virginia Beach-York-Newport News-Hampton/Poquoson- 813 PM EDT Thu Jun 3 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT FRIDAY... This Hazardous Weather Outlook is for northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe thunderstorms containing damaging wind gusts and hail will be possible Friday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 3, 4:30 PM EDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
430 PM EDT Thu Jun 3 2021
MDZ021>023-032115-
Dorchester-Wicomico-Somerset-
430 PM EDT Thu Jun 3 2021
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT CENTRAL SOMERSET...
SOUTHWESTERN WICOMICO AND SOUTH CENTRAL DORCHESTER COUNTIES...
At 429 PM EDT, a thunderstorm with heavy rain was located near
Tylerton, or 20 miles northeast of Fair Port, moving northeast at 20
mph.
Rainfall amounts of 1 to 2 inches are possible with this storm.
Locations impacted include...
Princess Anne, University Of Maryland Eastern Shore, Lawsonia,
Westover, Deal Island, Whitehaven, Waterview, Oriole, Byrdtown,
Hopewell, Kingston, Dames Quarter, Wingate, Widgeon, Manokin, Mount
Vernon, Elliott, Nanticoke, Monie and Bivalve.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3819 7560 3786 7589 3803 7605 3799 7589
3807 7578 3814 7579 3815 7593 3807 7601
3812 7609 3814 7605 3814 7602 3815 7609
3821 7607 3820 7602 3825 7613 3818 7596
3822 7582 3826 7611 3845 7607
TIME...MOT...LOC 2029Z 222DEG 19KT 3804 7602
EISpecial weather statement, Jun 3, 4:30 PM EDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
430 PM EDT Thu Jun 3 2021
VAZ048-509-032115-
Fluvanna-Western Louisa-
430 PM EDT Thu Jun 3 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LOUISA AND
FLUVANNA COUNTIES...
At 430 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northwest of Boswells Tavern to
near Schuyler. Movement was east at 40 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Locations impacted include...
Louisa, Palmyra, Lake Monticello, Ferncliff, Boswells Tavern, Kents
Store, Troy, Gordonsville, Nahor, Green Springs, Zion Crossroads,
Antioch, Union Mills, Wildwood, Bybee, Waldrop, Byrd Mill,
Trevilians, Carysbrook and Wilmington.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3806 7826 3813 7821 3813 7818 3815 7809
3813 7805 3814 7801 3812 7798 3812 7791
3780 7814 3781 7848
TIME...MOT...LOC 2030Z 260DEG 36KT 3816 7834 3784 7878
JMSpecial weather statement, Jun 3, 4:59 PM EDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
459 PM EDT Thu Jun 3 2021
MDZ021>023-032200-
Dorchester-Wicomico-Somerset-
459 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET...
WICOMICO AND NORTHEASTERN DORCHESTER COUNTIES...
At 458 PM EDT, a strong thunderstorm was located 8 miles southwest of
Hebron, or 10 miles west of Fruitland, moving northeast at 25 mph.
Wind gusts up to 40 mph and rainfall amounts of up to 1 inch are
possible with this storm.
Locations impacted include...
Salisbury, Fruitland, Princess Anne, Hurlock, University Of Maryland
Eastern Shore, Salisbury University, Delmar, Hebron, Sharptown,
Secretary, Vienna, East New Market, Mardela Springs, Galestown,
Brookview, Eldorado, Whitehaven, Wetipquin, Trinity and Eden.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3868 7580 3869 7576 3864 7571 3846 7569
3845 7541 3828 7560 3828 7561 3827 7561
3818 7570 3831 7589 3833 7587 3836 7587
3835 7590 3833 7592 3840 7603 3868 7593
3870 7590 3870 7580
TIME...MOT...LOC 2058Z 222DEG 21KT 3835 7582
EISpecial weather statement, Jun 3, 5:11 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wakefield VA
511 PM EDT Thu Jun 3 2021
VAZ509-032200-
Western Louisa-
511 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA COUNTY...
At 511 PM EDT, a strong thunderstorm was located near Boswells
Tavern, or 10 miles southwest of Orange, moving east at 20 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Louisa, Boswells Tavern, Gordonsville, Waldrop, Green Springs,
Trevilians and Vawter Corner.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3813 7821 3813 7818 3814 7815 3814 7812
3815 7811 3815 7809 3813 7805 3814 7802
3814 7801 3812 7798 3812 7792 3798 7802
3805 7826
TIME...MOT...LOC 2111Z 269DEG 16KT 3812 7821
JMSpecial weather statement, Jun 3, 6:15 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
615 PM EDT Thu Jun 3 2021
VAZ064-509-510-032300-
Western Louisa-Caroline-Eastern Louisa-
615 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOUISA COUNTY...
At 615 PM EDT, a strong thunderstorm was located over Louisa, moving
northeast at 30 mph.
Wind gusts of 30 to 40 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Louisa, Mineral, Pendleton, Yanceyville, Louisa Airport, Fredericks
Hall, Byrd Mill, Trevilians, Wares Crossroads and Cuckoo.
LAT...LON 3812 7797 3811 7793 3812 7792 3810 7786
3810 7784 3808 7781 3807 7778 3806 7778
3805 7775 3802 7775 3803 7773 3802 7773
3800 7769 3802 7760 3789 7802 3791 7807
3801 7815
TIME...MOT...LOC 2215Z 242DEG 27KT 3800 7800
JMSpecial weather statement, Jun 3, 6:24 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
624 PM EDT Thu Jun 3 2021
VAZ048-061-062-032315-
Goochland-Fluvanna-Cumberland-
624 PM EDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CUMBERLAND...
NORTHWESTERN GOOCHLAND AND FLUVANNA COUNTIES...
At 623 PM EDT, a strong thunderstorm was located near Gold Hill, or 8
miles southwest of Fork Union, moving northeast at 25 mph.
Wind gusts in excess of 40 mph and pea size hail are possible with
this storm. In addition...Rainfall amounts of up to 1 inch are
possible with this storm.
Locations impacted include...
Palmyra, Cartersville, Fork Union, Columbia, Fife, Kents Store,
Lakeside Village, Duncan, Dixie, Stage Junction, Shores, Central
Plains, Bremo Bluff, Caledonia, Wildwood, Elk Hill, Bybee, Cohasset,
Georges Tavern and Hardware.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3796 7822 3790 7809 3768 7796 3765 7807
3766 7807 3765 7809 3759 7828 3764 7825
3769 7824 3769 7826 3771 7829 3772 7834
3774 7840 3774 7843
TIME...MOT...LOC 2223Z 246DEG 22KT 3767 7836
JMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:01 AM EDT | Special Marine Warning | AKQ | 59 min | |
| Jun 4, 4:24 AM EDT | Special Weather Statement | AKQ | Mecklenburg | 51 min |
| Jun 4, 5:04 AM EDT | Areal Flood Advisory | AKQ | City of Virginia Beach | 116 min |
| Jun 4, 7:25 AM EDT | Special Weather Statement | AKQ | Southampton | 50 min |
| Jun 4, 7:55 AM EDT | Special Weather Statement | AKQ | City of Franklin, City of Suffolk | 35 min |
| Jun 4, 8:34 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach | 56 min |
| Jun 4, 9:27 AM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 48 min |
| Jun 4, 10:26 AM EDT | Special Marine Warning | AKQ | 51 min | |
| Jun 4, 1:15 PM EDT | Special Weather Statement | AKQ | Louisa | 45 min |
| Jun 4, 2:03 PM EDT | Special Weather Statement | AKQ | Louisa | 42 min |
| Jun 4, 2:44 PM EDT | Special Weather Statement | AKQ | Hanover | 46 min |
| Jun 4, 2:57 PM EDT | Special Weather Statement | AKQ | Caroline, Westmoreland | 48 min |
| Jun 4, 3:18 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Northumberland, Richmond, Westmoreland | 42 min |
| Jun 4, 3:28 PM EDT | Special Weather Statement | AKQ | Essex, Hanover, King and Queen, King William, Powhatan, City of Richmond | 62 min |
| Jun 4, 3:59 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Jun 4, 3:59 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Lancaster, Northumberland, Richmond, Westmoreland | 61 min |
| Jun 4, 4:01 PM EDT | Special Weather Statement | AKQ | Charles City, Chesterfield, Henrico, Middlesex, New Kent, City of Colonial Heights and 2 more | 44 min |
| Jun 4, 5:04 PM EDT | Special Marine Warning | AKQ | 86 min | |
| Jun 4, 5:04 PM EDT | Special Weather Statement | AKQ | Gloucester, James City, City of Williamsburg | 56 min |
| Jun 4, 5:34 PM EDT | Special Marine Warning | AKQ | 116 min | |
| Jun 4, 5:49 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Surry, York, City of Hampton, City of Newport News and 2 more | 56 min |
| Jun 4, 5:54 PM EDT | Special Weather Statement | AKQ | Northampton | 66 min |
| Jun 4, 5:59 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Jun 4, 5:59 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, James City, Surry, York, City of Hampton, City of Newport News and 1 more | 61 min |
| Jun 4, 6:29 PM EDT | Special Marine Warning | AKQ | 31 min | |
| Jun 4, 6:34 PM EDT | Areal Flood Advisory | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 2 hr |
| Jun 4, 6:43 PM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth | 47 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 30 min |
| Jun 4, 6:48 PM EDT | Special Weather Statement | AKQ | Northampton | 42 min |
| Jun 4, 7:02 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight | 3 hr |
| Jun 4, 7:16 PM EDT | Flash Flood Warning | AKQ | Isle of Wight | 3 hr |
| Jun 4, 7:27 PM EDT | Special Marine Warning | AKQ | 93 min | |
| Jun 4, 7:32 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 43 min |
| Jun 4, 4:09 AM EDT | Areal Flood Advisory | AKQ | Bertie, Camden, Chowan, Gates, Hertford, Pasquotank and 1 more | 111 min |
| Jun 4, 6:48 AM EDT | Areal Flood Warning | AKQ | Bertie | 3 hr |
| Jun 4, 7:04 AM EDT | River Flood Warning | AKQ | Bertie | 60 hr |
| Jun 4, 8:51 AM EDT | Special Weather Statement | AKQ | Camden, Currituck, Gates | 69 min |
| Jun 4, 6:43 PM EDT | Special Weather Statement | AKQ | Bertie | 47 min |
| Jun 4, 7:21 PM EDT | Severe Thunderstorm Warning | AKQ | Bertie | 39 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester | 30 min |
| Jun 4, 3:40 PM EDT | Special Weather Statement | AKQ | Somerset | 65 min |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.